# SDR EIA2001183

- Difficulty date: March 12, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND MED L3 DOOR CRACKED AT UPPER HINGE CUTOUT LOWER CORNER APPROX .125 INCH LENGTH.  REPAIRED L3 DOOR UPPER HINGE CUTOUT SKIN PER BSB 747-52-2144 FIG 5.  (M)
